# SDR UALA2011061302920

- Difficulty date: June 11, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 46,296 hours, 12,626 cycles
- Engine: Pwa PW4056
- System (JASC): 4910 · APU Cowling/Containment
- Part: Actuator
- Part number: 7321387015
- Part serial: 67900
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN AND THE APU INTAKE DOOR C/B FOUND POPPED.  NEED TO REPLACE THE APU AIR INTAKE DOOR ACTUATOR.  REPLACED APU DOOR INLET ACTUATOR IAW AMM, OPS CHECK GOOD.
